# SDR ASAA2017122022964

- Difficulty date: December 20, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 42,040 hours, 12,599 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 24593
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 413 hours, 120 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PUSHING RECALL, MASTER CAUTION ILLUMINATED, AIR CONDITIONING. NOTE LEFT PACK LIGHT ILLUMINATED. DEPRESSING MASTER CAUTION AGAIN EXTINGUISHED LIGHT.  ACFT GROUNDED.  SYSTEM TESTED GOOD BUT HAS A PREVIOUS WRITE UP FROM NINE DAYS EARLIER FOR THE LT PACK LIGHT ON AFTER RECALL, INSPECTED LEFT BAY, LT TRIM MODULATING VALVE (FWD) LOOKED LIKE IT HAD BEEN CHANGED RECENTLY WHILE THE LT TEMPERATURE CONTROL VALVE (AFT) LOOKED LIKE IT HAD BEEN INSTALLED FOR A WHILE. REMOVED AND REPLACED THE LT TEMPERATURE CONTROL VALVE IAW AMM 21-51-10, RAN THE LT PACK FOR TEN MINUTES AND THEN TESTED SYSTEM IAW AMM 21-51-00-700-803, GROUND FUNCTIONAL CHECKED GOOD.
